Can Anyone Tell Me If

1 Replies
Melissa30 - March 7

this is normal. Monday I started taking Insulin for GD and today (Wednesday) I have been feeling really loopy and spacey. I feel like I am walking in a fog. I have been seeing stars. I am assuming it is my body trying to adjust to the Insulin but I was just wondering if anyone else who's been on Insulin has felt the same way and how long it lasted. I want to feel normal again. Well as normal as a person can feel at 32 weeks pregnant. Any personal experiences with Insulin would be appreciated. Thanks Melissa.

 

DownbutnotOUT - March 7

With the seeing of stars instantly makes me think maybe there is something wrong with your blood pressure. I would definatly see my dr right away it just doesnt sound like your body adjusting it sounds like maybe another problem has arisen (hopefully not) but just to be on the safe side.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?